# SDR UALA2012080704234

- Difficulty date: August 6, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 71,157 hours, 26,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE OF FUSELAGE 6 INCHES AFT AND 6 INCHES BELOW REGISTRATION NUMBER.  REMOVED DAMAGED AREA, INSTALLED REPAIR PARTS PER ECRA 5330-04279.
